Qvar 80 and Weight gain - from FDA reports
There is no Weight gain reported by people who take Qvar 80 yet. We study 2,148 people who have side effects while taking Qvar 80 from FDA. Find out below who they are, when they have Weight gain and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Qvar 80 has active ingredients of beclomethasone dipropionate. It is often used in asthma. (latest outcomes from Qvar 80 251 users)
Weight gain has been reported by people with depression, high blood pressure, rheumatoid arthritis, multiple sclerosis, bipolar disorder (latest reports from 118,298 Weight gain patients).
On Feb, 25, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight gain when taking Qvar 80?
Browse all side effects of Qvar 80a b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
Can you answer these questions?
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
I am one of those middle aged people that had asthma as a child, and it came back with I turned 43. My doctor put me on Qvar 80 and I am coughing up blood? Can the medication cause this or should I be very, very worried?
You may be interested in these reviews
I seem to gain weight whenever I start the inhaler again. I have gone off it because of weight gain even though my doctor's office denies it. I started it again but seem to have a harder time taking weight off when I am on spiriva respimat.
I was just diagnosed with A-Fib (after a visit to the E.R., I.C.U. And eventual "cardio version". I am currently on Multaq and Elouise". Over the last 2 months I have put on about 15 lbs. nothing else has changed! Work out at the YMCA 3-5 times a week. This is driving me crazy! Any ...